# SDR SWAA2022030800121

- Difficulty date: May 16, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 65,916 hours, 38,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING PANEL SEAL SUPPORT AFT RETAINER CRACKED AT FASTENER HOLES / R&R'D LEFT WING UPPER FIXED TRAILING PANEL SEAL SUPPORT AFT RETAINER REF SRM 51-40-02
